X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (30) 30
algebra (13) 13
mathematics, applied (9) 9
mathematics, general (9) 9
maurer-cartan form (9) 9
physics, mathematical (8) 8
algebras (7) 7
geometry (7) 7
lie pseudo-groups (7) 7
58h05 (6) 6
58j70 (5) 5
deformation (5) 5
mathematical physics (5) 5
mathematics - algebraic topology (5) 5
mathematics - quantum algebra (5) 5
maurer-cartan equation (5) 5
maurer-cartan forms (5) 5
maurer–cartan form (5) 5
moving coframes (5) 5
symmetry (5) 5
53a55 (4) 4
algorithms (4) 4
analysis (4) 4
computer science, general (4) 4
deformation theory (4) 4
differential invariants (4) 4
lie groups (4) 4
lie pseudo-group (4) 4
manifolds (4) 4
mathematics - differential geometry (4) 4
maurer–cartan forms (4) 4
rational homotopy theory (4) 4
statistical physics, dynamical systems and complexity (4) 4
symmetries of differential equations (4) 4
symplectic geometry (4) 4
theoretical, mathematical and computational physics (4) 4
2 spatial dimensions (3) 3
35a30 (3) 3
58a15 (3) 3
algebraic topology (3) 3
brackets (3) 3
category theory (3) 3
cohomology (3) 3
conservation-laws (3) 3
coverings of differential equations (3) 3
differential equations (3) 3
differential invariant (3) 3
differential-equations (3) 3
foundations (3) 3
group theory and generalizations (3) 3
k-theory and homology (3) 3
l-infinity-algebras (3) 3
maurer-cartan element (3) 3
maurer-cartan elements (3) 3
maurer-cartan set (3) 3
mechanics (3) 3
moving frame (3) 3
nonlinear evolution-equations (3) 3
physics (3) 3
prolongation structures (3) 3
quantum algebra (3) 3
representations (3) 3
structure equations (3) 3
studies (3) 3
systems (3) 3
53d17 (2) 2
58a20 (2) 2
algebraic geometry (2) 2
algebraic models of non-connected spaces (2) 2
applications of mathematics (2) 2
bialgebroids (2) 2
closed model category (2) 2
coframes (2) 2
coisotropic submanifolds (2) 2
construction (2) 2
contact form (2) 2
coverings (2) 2
curves (2) 2
de rham cohomology (2) 2
differential geometry (2) 2
differential graded lie algebra (2) 2
differential graded lie algebras (2) 2
equations (2) 2
equivalence problem (2) 2
homological algebra (2) 2
lagrangian submanifold (2) 2
mathematical analysis (2) 2
mathematical and computational physics (2) 2
mathematics - algebraic geometry (2) 2
mathematics - representation theory (2) 2
mathematics - symplectic geometry (2) 2
maurer–cartan element (2) 2
maurer–cartan elements (2) 2
maurer–cartan equation (2) 2
maximal ideal space (2) 2
projective resolvent set (2) 2
projective spectrum (2) 2
quantization (2) 2
quasi (2) 2
rational homotopy (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Mathematics, ISSN 0001-8708, 03/2013, Volume 236, pp. 60 - 91
We develop a homotopy theory of L∞ algebras based on the Lawrence–Sullivan construction, a complete differential graded Lie algebra which, as we show,... 
Rational homotopy theory | [formula omitted]-algebras | Algebraic models of non-connected spaces | Maurer–Cartan set | algebras | Maurer-Cartan set | Analysis | Models | Algebra
Journal Article
Operator Theory: Advances and Applications, ISSN 0255-0156, 2018, Volume 267, pp. 167 - 183
Journal Article
Journal of Noncommutative Geometry, ISSN 1661-6952, 2016, Volume 10, Issue 2, pp. 579 - 661
We connect the homotopy type of simplicial moduli spaces of algebraic structures to the cohomology of their deformation complexes. Then we prove that under... 
Homotopical algebra | Props | Derived algebraic geometry | Bialgebras | Deformation theory | Maurer-Cartan simplicial sets | MATHEMATICS, APPLIED | homotopical algebra | REPRESENTATIONS | deformation theory | SPACES | RESOLUTION | GRAPH COMPLEXES | LIE THEORY | MODEL | PHYSICS, MATHEMATICAL | HOMOTOPY-INVARIANCE | bialgebras | MATHEMATICS | derived algebraic geometry | QUANTIZATION | GEOMETRY
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2015, Volume 283, pp. 303 - 361
We construct two algebraic versions of homotopy theory of rational disconnected topological spaces, one based on differential graded commutative associative... 
Rational homotopy theory | Maurer–Cartan simplicial set | Differential graded Lie algebra | Koszul duality | Closed model category | Maurer-Cartan simplicial set | MATHEMATICS | ALGEBRAS | Roszul duality | MODELS | Algebra
Journal Article
Journal of Topology and Analysis, ISSN 1793-5253, 09/2009, Volume 1, Issue 3, pp. 289 - 306
... C*-algebra, the projective resolvent set P-c(A) := C-n \ P(A) is shown to be a disjoint union of domains of holomorphy. B-valued 1-form A(-1)(z)dA(z... 
Banach algebra | de Rham cohomology | domain of holomorphy | projective spectrum | maximal ideal space | projective resolvent set | union of hyperplanes | invariant multilinear functional | Maurer-Cartan form | MATHEMATICS
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 08/2009, Volume 89, Issue 2, pp. 115 - 130
In this paper we describe a construction which produces classes in compactifications of the moduli space of curves. This construction extends a construction of... 
Maurer-Cartan set | algebra | Moduli space of curves | Noncommutative geometry | Deformation theory | deformation theory | noncommutative geometry | moduli space of curves | PHYSICS, MATHEMATICAL | DEFORMATION | A(infinity)-algebra | School construction
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 11/2013, Volume 265, Issue 9, pp. 1916 - 1933
For a tuple A=(A1,A2,…,An) of elements in a unital algebra B over C, its projective spectrumP(A) or p(A) is the collection of z∈Cn, or respectively z∈Pn−1 such... 
Maximal ideal space | Union of hyperplanes | de Rham cohomology | Maurer–Cartan form | Cyclic cohomology | Projective spectrum | Projective resolvent set | Invariant multi-linear functional | De Rham cohomology | Maurer-Cartan form | FUNCTIONAL-CALCULUS | MATHEMATICS | Algebra
Journal Article
Journal of Systems Science and Complexity, ISSN 1009-6124, 4/2013, Volume 26, Issue 2, pp. 281 - 290
Journal Article
ADVANCES IN MATHEMATICS, ISSN 0001-8708, 03/2013, Volume 236, pp. 60 - 91
We develop a homotopy theory of L-infinity algebras based on the Lawrence-Sullivan construction, a complete differential graded Lie algebra which, as we show,... 
Rational homotopy theory | MATHEMATICS | Maurer-Cartan set | SECTIONS | Algebraic models of non-connected spaces | L-infinity-algebras | HOMOLOGICAL ALGEBRA | RATIONAL HOMOTOPY | DEFORMATION
Journal Article
Advances in Mathematics, ISSN 0001-8708, 03/2013, Volume 235, pp. 296 - 320
We set up a formalism of Maurer–Cartan moduli sets for L∞ algebras and associated twistings based on the closed model category structure on formal differential graded algebras (a.k.a... 
Maurer–Cartan element | Differential graded algebra | Sullivan model | Chevalley–Eilenberg cohomology | Closed model category | Chevalley-Eilenberg cohomology | Maurer-Cartan element | MATHEMATICS | ALGEBRAS | CYCLIC HOMOLOGY | SECTIONS | RATIONAL HOMOTOPY | Analysis | Algebra
Journal Article
02/2017
Algebraic & Geometric Topology, 19(3):1453-1476, 2019 The goal of the present paper is to introduce a smaller, but equivalent version of the... 
Journal Article
Canadian mathematical bulletin, ISSN 0008-4395, 09/2017, Volume 60, Issue 3, pp. 470 - 477
.... Similarly, we also have a realization functor fromthe category of complete differential graded Lie algebras to the category of simplicial sets... 
Rational homotopy theory | Maurer-Cartan elements | Complete differential graded lie algebra | MATHEMATICS | complete differential graded Lie algebra | RATIONAL HOMOTOPY-THEORY | rational homotopy theory
Journal Article
Ce mémoire traite des structures affines et de leur rapport à la géométrie de l'information. Nous y introduisons la notion de T-plongement. Il permet de... 
KV-cohomologie | Modèle statistique | T-plongement | Alpha connexion | Maurer-Cartan Polynomial | Left-symmetric algebras | Métrique de Fisher | Fisher metric | Statistics model | Polynôme de Maurer-Cartan
Dissertation
Letters in Mathematical Physics, ISSN 0377-9017, 5/2017, Volume 107, Issue 5, pp. 861 - 885
Journal Article
Letters in Mathematical Physics, ISSN 0377-9017, 1/2013, Volume 103, Issue 1, pp. 79 - 112
We give a general treatment of the Maurer–Cartan equation in homotopy algebras and describe the operads and formal differential geometric objects governing the... 
Theoretical, Mathematical and Computational Physics | Statistical Physics, Dynamical Systems and Complexity | 16E45 | Physics | Geometry | 17B55 | 17B66 | operad | 18D50 | A-infinity algebra | differential graded Lie algebra | Maurer–Cartan element | Group Theory and Generalizations | L-infinity algebra | twisting | Maurer-Cartan element | OPERADS | DUALITY | PHYSICS, MATHEMATICAL | Algebra
Journal Article
Bollettino dell'Unione Matematica Italiana, ISSN 1972-6724, 3/2019, Volume 12, Issue 1, pp. 197 - 219
In order to study the deformations of foliations of codimension 1 of a smooth manifold L, de Bartolomeis and Iordan defined the DGLA $$ \mathcal {Z}^{*}\left(... 
32E99 | 53C12 | Differential graded Lie Algebras | Levi flat hypersurface | Mathematics, general | 16W25 | Mathematics | Foliations | Maurer–Cartan equation | Primary 32G10 | Graded derivations
Journal Article
Results in Mathematics, ISSN 1422-6383, 10/2011, Volume 60, Issue 1, pp. 423 - 452
A recursive algorithm for the equivariant method of moving frames, for both finite-dimensional Lie group actions and Lie pseudo-groups, is developed and... 
53A55 | 53A15 | Maurer–Cartan form | contact form | Mathematics | invariant differential form | 58H05 | Moving frame | Primary 22F05 | Secondary 53A04 | recurrence formula | Mathematics, general | Lie group | differential invariant | Lie pseudo-group | Maurer-Cartan form | MATHEMATICS, APPLIED | COFRAMES | INVARIANTS | EQUATIONS | ALGORITHMS | LIE PSEUDO-GROUPS | MATHEMATICS | FOUNDATIONS | Algorithms
Journal Article
Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), ISSN 1815-0659, 2013, Volume 9, p. 029
Given a Lie pseudo-group action, an equivariant moving frame exists in the neighborhood of a submanifold jet provided the action is free and regular. For local... 
Differential invariant | Equivalence problem | Maurer-Cartan form | Moving frame | equivalence problem | moving frame | FINITENESS | DIFFERENTIAL INVARIANTS | SYMMETRY GROUPS | EQUATIONS | LIE PSEUDO-GROUPS | PHYSICS, MATHEMATICAL | differential invariant
Journal Article
Selecta Mathematica, ISSN 1022-1824, 11/2005, Volume 11, Issue 1, pp. 99 - 126
This paper begins a series devoted to developing a general and practical theory of moving frames for infinite-dimensional Lie pseudo-groups. In this first,... 
structure equations | 58J70 | Maurer–Cartan form | groupoid | 58A15 | Mathematics, general | 58A20 | Mathematics | 58H05 | Lie pseudo-group | Groupoid | Structure equations | Maurer-Cartan form | MATHEMATICS, APPLIED | MOVING COFRAMES | SYMMETRIES | DIFFERENTIAL-EQUATIONS | ALGORITHMS | MATHEMATICS | INVARIANT SIGNATURE CURVES | THEOREMS | SYSTEMS | FOUNDATIONS | TRANSFORMATIONS | GEOMETRY | Algorithms
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.